SeMA Journal

pp 1–10 | Cite as

Lie point symmetries, conservation laws and exact solutions of electrical transmission line model

  • Muhammad Nasir Ali
  • Syed Muhammad Husnine
  • Turgut AkEmail author


In this article, we consider the model of electrical transmission line for exact solutions and conservations laws. For this, lie point symmetries are obtained. It is noticed that the equation under study is nonlinearly self-adjoint. This property is useful to calculate more conservation laws. Conservation laws are computed by using the new general conservation theorem of Ibragimov and multiplier approach. Some new exact solutions are achieved using direct integration and \( \left( {1/G^{\prime}} \right) \)—expansion methods.


Transmission line model Formal lagrangian Nonlinear self-adjointness Conservation laws 

Mathematics Subject Classification

76M60 35L65 82C23 


  1. 1.
    Abdou, M.A.: The extended F-expansion method and its application for a class of nonlinear evolution equations. Chaos Solitons Fractals 31(1), 95–104 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bekir, A., Cevikel, A.C.: Solitary wave solutions of two nonlinear physical models by tanh–coth method. Commun. Nonlinear Sci. Numer. Simul. 14(5), 1804–1809 (2009)CrossRefGoogle Scholar
  3. 3.
    Demiray, S., Unsal, O., Bekir, A.: New exact solutions for Boussinesq type equations by using (G/G, 1/G) and 1/G′-expansion methods. Acta Phys. Pol. A 125(5), 1093–1098 (2014)CrossRefGoogle Scholar
  4. 4.
    He, J.-H., Wu, X.-H.: Exp-function method for nonlinear wave equations. Chaos Solitons Fractals 30(3), 700–708 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Hong, B.: New Jacobi elliptic functions solutions for the variable-coefficient mKdV equation. Appl. Math. Comput. 215(8), 2908–2913 (2009)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Bibi, S., Mohyud-Din, S.T.: Traveling wave solutions of ZK-BBM equation sine-cosine method. Commun. Numer. Anal. 2014, 1–9 (2014)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Wang, M., Li, X., Zhang, J.: The G′/G-expanson method and travelling wave solutions of nonlinear evolution equations in mathematical physics. J. Phys. Lett. A 372(4), 417–423 (2008)CrossRefGoogle Scholar
  8. 8.
    Ibragimov, N.H.: A new conservation theorem. J. Math. Anal. Appl. 333(1), 311–328 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Ibragimov, N.H.: Nonlinear self-adjointness and conservation laws. J. Phys. A 44, 432002 (2011)CrossRefzbMATHGoogle Scholar
  10. 10.
    Anco, S.C., Avdonina, E.D., Gainetdinova, A., Galiakberova, L.R., Ibragimov, N.H., Wolf, T.: Symmetries and conservation laws of the generalized Krichever–Novikov equation. J. Phys. A 49, 105201 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Anco, S.C.: Generalization of Noether’s theorem in modern form to non-variational partial differential equations. Recent Prog. Mod. Chall. Appl. Math. Modeling Comput. Sci. 79, 119–182 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Anco, S.C.: On the Incompleteness of Ibragimov’s conservation law theorem and its equivalence to a standard formula using symmetries and adjoint-symmetries. Symmetry 9(3), 33 (2017)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Freire, I.L., Sampaio, J.C.S.: Nonlinear self-adjointness of a generalized fifth-order KdV equation. J. Phys. A 45(3), 032001 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Tracina, R.: On the nonlinear self-adjointness of the Zakharov-Kuznetsov equation. Commun. Nonlinear Sci. Numer. Simul. 19(2), 377–382 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Naz, R., Ali, Z., Naeem, I.: Reductions and new exact solutions of ZK, Gardner KP, and modified KP equations via generalized double reduction theorem. Abstr. Appl. Anal. 2013, 340564 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Sampaio, J.C.S., Freire, I.L.: Nonlinear self-adjoint classification of a Burgers-KdV family of equations. Abstr.Appl. Anal. 2014, 804703 (2014)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Mothibi, D.M., Khalique, C.M.: Conservation laws and exact solutions of a generalized Zakharov-Kuznetsov equation. Symmetry 7(2), 949–961 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Zhen, H.-L., Tian, B., Zhong, H., Jiang, Y.: Dynamic behaviors and soliton solutions of the modified Zakharov-Kuznetsov equation in the electrical transmission line. Comput. Math. Appl. 68(5), 579–588 (2014)CrossRefzbMATHGoogle Scholar
  19. 19.
    Sardar, A., Husnine, S.M., Rizvi, S.T.R., Younis, M., Ali, K.: Multiple travelling wave solutions for electrical transmission line model. Nonlinear Dyn. 82(3), 1317–1324 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Duan, W.-S.: Nonlinear waves propagating in the electrical transmission line. Europhys. Lett. 66(2), 192–197 (2004)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Bluman, G., Kumei, S.: Symmetries and Differential Equations. Springer-Verlag, New York (1989)CrossRefzbMATHGoogle Scholar
  22. 22.
    Anco, S.C., Bluman, G.: Direct construction method for conservation laws of partial differential equations Part I: examples of conservation law classifications. Euro. J. Appl. Math. 13(5), 545–566 (2002)zbMATHGoogle Scholar
  23. 23.
    Daghan, D., Donmez, O.: Exact solutions of the Gardner equation and their applications to the different physical plasmas. Braz. J. Phys. 46(3), 321–333 (2016)CrossRefGoogle Scholar

Copyright information

© Sociedad Española de Matemática Aplicada 2019

Authors and Affiliations

  1. 1.Department of Sciences and HumanitiesNational University of Computer and Emerging SciencesLahorePakistan
  2. 2.Armutlu Vocational SchoolYalova UniversityYalovaTurkey

Personalised recommendations